Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 3, Pages 349–357 (Mi mz2592)  

Presentations of $m$-Complexity at Most 1 Defining the Trivial Group

S. G. Ivanov

Chelyabinsk State University

Abstract: A family of presentations of $m$-complexity at most 1 defining the trivial group and containing a $Q^{**}$-equivalent copy of every balanced presentation of the trivial group with $m$-complexity at most 1 is described.

DOI: https://doi.org/10.4213/mzm2592

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:3, 320–328

Bibliographic databases:

UDC: 512.543.76
Received: 28.11.2002
Revised: 29.06.2004

Citation: S. G. Ivanov, “Presentations of $m$-Complexity at Most 1 Defining the Trivial Group”, Mat. Zametki, 78:3 (2005), 349–357; Math. Notes, 78:3 (2005), 320–328

Citation in format AMSBIB
\Bibitem{Iva05}
\by S.~G.~Ivanov
\paper Presentations of $m$-Complexity at Most 1 Defining the Trivial Group
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 3
\pages 349--357
\mathnet{http://mi.mathnet.ru/mz2592}
\crossref{https://doi.org/10.4213/mzm2592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2227508}
\zmath{https://zbmath.org/?q=an:1123.57001}
\elib{https://elibrary.ru/item.asp?id=9173107}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 3
\pages 320--328
\crossref{https://doi.org/10.1007/s11006-005-0131-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144527258}


Linking options:
  • http://mi.mathnet.ru/eng/mz2592
  • https://doi.org/10.4213/mzm2592
  • http://mi.mathnet.ru/eng/mz/v78/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:258
    Full text:106
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021